Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the numerical solution of singular integro-differential equations


Authors: N. I. Ioakimidis and P. S. Theocaris
Journal: Quart. Appl. Math. 37 (1979), 325-331
MSC: Primary 65R20
DOI: https://doi.org/10.1090/qam/548991
MathSciNet review: 548991
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A method of numerical solution of a sufficiently wide class of Cauchy-type singular integrodifferential equations along a straight finite interval is presented. This method consists of approximating the integrals in such an equation by using appropriate numerical integration rules and appropriately-selected collocation points and reducing such an equation to a system of linear algebraic equations. This technique constitutes a direct generalization of the corresponding methods of numerical solution of Cauchy-type singular integral equations and presents some advantages over the classical Multhopp method of numerical solution of Cauchy-type singular integrodifferential equations, to which it reduces in some special cases. An application to a specific equation is also made.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65R20

Retrieve articles in all journals with MSC: 65R20


Additional Information

DOI: https://doi.org/10.1090/qam/548991
Article copyright: © Copyright 1979 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website